Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Kevzara side effects

Hi,

I just started my 4th biologic with is kevzara, I was told that the common side effects were cold symptoms and congestion. I did my injection 3 days ago and woke up with these symptoms today..if anyone has had them do they do away in a few days and comeback with the next injection or are these side affects always there when taking the injection?

Answers

  • frogmortonfrogmorton Posts: 26,327 ✭✭✭✭

    No experience of this myself @Amy99

    But didn't like you having no replies. I see from this information that 'cold like' symptoms and congestion are common side effects.

    Unfortunately no idea how long they last from that information. It does say something about it being possible to reduce the dose if it's too severe. If i were you l would probably try to get some advice from a medic - pharmacists can be very knowledgeable, but maybe your rheumatology helpline?

    I hope you don't feel to bad and send you a ((())) and a hope that it really helps your RA.

    Love

    Toni xxx
Sign In or Register to comment.